# SDR REXA2021111600959

- Difficulty date: October 5, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 FS 581- FS 661+8.4 HAS MULTIPLE AREAS OF CORROSION - INSTALLED SEAT TRACK AT LBL9 FS581 TO FS661+8.4 IAW CRJ 900 AMM 53-00-49-400-801 (CONFIG A07).  WVAC EMP STAMP #781 MTC
